# SDR IPXA2020080128740

- Difficulty date: August 6, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 27,203 hours, 9,613 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DIVERSION - EMERGENCY DECLARED**AFTER LEVELOFF R FUEL GAUGE STARTED TO DECREASE EXCESSIVELY -APPROX 5000 IMBAL- WITH FUEL CONFIG LIGHT - ACCOMPLISHED CHECKLIST AND SHUTDOWN ENGINE.PER FIM 28-41-00-990-854 TELEMETRY SHOWS CROSSFEED VALVES OPEN ENTIRE FLIGHT. NO HISTORY, NO FQIS FAULTS, NO INTERNAL/EXTERNAL FUEL LEAKS, AND FUEL STICKS AGREE WITH QUANTITY INDICATION. IAW 28-44-00 SYS OK FOR SERVICE
